# SDR CA180510014

- Difficulty date: May 8, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 7060
- Condition: Indication
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) STAB TRIM AND MACH TRIM CAUTION.  FOLLOWED QRH, MESSAGES DID NOT CLEAR.  ATB TO DEPARTURE AIRPORT.  EMERGENCY WAS DECLARED.  CORRECTIVE ACTION: R & R HSTCU.  (TC# 20180510014)
